# SDR UPS06846465

- Difficulty date: February 26, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47799401
- Condition: Corroded
- Location: Fs 1040-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 IN C-PIT L31L BETWEEN STA 1040-1060 HAS CORROSION AROUND FASTENERS.  REMOVED AND REPLACED LONGERON SPLICE FITTING IAW SRM 51-1-20D.
